BibTeX record: journals/ai/Jackson92

download as .bib file

@article{DBLP:journals/ai/Jackson92,
  author    = {Philip C. Jackson Jr.},
  title     = {Proving Unsatisfiability for Problems with Constant Cubic Sparsity},
  journal   = {Artif. Intell.},
  year      = {1992},
  volume    = {57},
  number    = {1},
  pages     = {125--137},
  url       = {http://dx.doi.org/10.1016/0004-3702(92)90107-9},
  doi       = {10.1016/0004-3702(92)90107-9},
  timestamp = {Wed, 17 Sep 2014 20:03:35 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ai/Jackson92},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}